Applications of decompositions of holomorphic functions to partial differential equations with constant coefficients
Analytic solutions of partial differential equations - Trento, 1981, Astérisque no. 89-90  (1981), p. 203-212
@incollection{AST_1981__89-90__203_0,
     author = {Lieutenant, J.-L.},
     title = {Applications of decompositions of holomorphic functions to partial differential equations with constant coefficients},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     pages = {203-212},
     zbl = {0508.35023},
     mrnumber = {666409},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__89-90__203_0}
}
Lieutenant, J.-L. Applications of decompositions of holomorphic functions to partial differential equations with constant coefficients, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 203-212. http://www.numdam.org/item/AST_1981__89-90__203_0/

[1] J. M. Bony et P. Schapira, Existence et prolongement des solutions des équations aux dérivées partielles, Inventiones Math. 17 (1972), pp. 95-105. | Article | MR 338541 | Zbl 0225.35008

[2] L. Gårding, Linear hyperbolic partial differential equations with constant coefficients. Acta Math. 85 (1951), pp. 1-62. | Article | MR 41336 | Zbl 0045.20202

[3] A. Grothendieck, Eléments de Géométrie Algébrique III, Publ. Math. I.H.E.S., 11, (1961). | MR 217085 | Zbl 0122.16102

[4] H. Komatsu, Relative cohomology of sheaves of solutions of differential equations. Lecture Notes in Math. 287, Springer Verlag, Berlin (1973), pp. 192-259. | MR 393874 | Zbl 0278.58010

[5] J.-L. Lieutenant, Decomposition of analytic functions on n in sum of holomorphic functions in conic tubes. Bull. Soc. Roy. Sc. Liège, 49 (1980), pp. 347-357. | MR 614327 | Zbl 0476.32018

[6] J.-L. Lieutenant, Decomposition of functions holomorphic in tuboids. Bull. Soc. Roy. Sc. Liège, 49 (1980). | MR 624311 | Zbl 0476.32019

[7] B. Malgrange, Systèmes différentiels à coefficients constants, Séminaire Bourbaki, 246, Paris, (1962). | MR 1611532 | Zbl 0141.27304